# SDR 06FDEA2590

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR AREA AT RIGHT OBS SEAT LOCATION, CUTOUT FOUND WITH CRACKS ALONG CIRCUMFERENCE.
